# SDR ASOA201703271393

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 FRAME FWD SIDE BETWEEN STR 25R-24R HAS CORROSION. REMOVED CORROSION, MATERIAL REMOVED WAS .014" PERFORMED EDDY CURRENT INSPECTION, NO INDICATIONS NOTED, FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-21-06-101-002-A01. REPAIRED IAW REO 670-53-21-799 AND EC/TC REO 670-53-21-799.
